RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, paper published in the English version journal (Mi mz11025)  

Papers published in the English version of the journal

Classification of Finite Commutative Rings with Planar, Toroidal, and Projective Line Graphs Associated with Jacobson Graphs

A. Parsapoura, K. Khashyarmanesha, M. Afkhamib, Kh. Ahmad Javaheria

a Department of Pure Mathematics, International Campus of Ferdowsi University of Mashhad, Mashhad, Iran
b Department of Mathematics, University of Neyshabur, Neyshabur, Iran

DOI: https://doi.org/10.1134/S0001434615110103


English version:
Mathematical Notes, 2015, 98:5, 813–819

Bibliographic databases:

Received: 29.07.2013
Revised: 17.06.2015

Citation: A. Parsapour, K. Khashyarmanesh, M. Afkhami, Kh. Ahmad Javaheri, “Classification of Finite Commutative Rings with Planar, Toroidal, and Projective Line Graphs Associated with Jacobson Graphs”, Math. Notes, 98:5 (2015), 813–819

Citation in format AMSBIB
\Bibitem{ParKhaAfk15}
\by A.~Parsapour, K.~Khashyarmanesh, M.~Afkhami, Kh.~Ahmad Javaheri
\paper Classification of Finite Commutative Rings with Planar, Toroidal, and Projective Line Graphs Associated with Jacobson Graphs
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 813--819
\mathnet{http://mi.mathnet.ru/mz11025}
\crossref{https://doi.org/10.1134/S0001434615110103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3441793}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000010}
\elib{http://elibrary.ru/item.asp?id=24850234}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953333074}


Linking options:
  • http://mi.mathnet.ru/eng/mz11025
  • https://doi.org/10.1134/S0001434615110103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019